|
Algebra and Discrete Mathematics, 2007, Issue 1, Pages 13–23
(Mi adm184)
|
|
|
|
This article is cited in 5 scientific papers (total in 5 papers)
RESEARCH ARTICLE
On H-closed topological semigroups and semilattices
Ivan Chuchman, Oleg Gutik Department of Mechanics and Mathematics, Ivan Franko Lviv National University, Universytetska 1, Lviv, 79000, Ukraine
Abstract:
In this paper, we show that if S is an H-closed topological semigroup and e is an idempotent of S, then eSe is an H-closed topological semigroup. We give sufficient conditions on a linearly ordered topological semilattice to be H-closed. Also we prove that any H-closed locally compact topological semilattice and any H-closed topological weakly U-semilattice contain minimal idempotents. An example of a countably compact topological semilattice whose topological space is H-closed is constructed.
Keywords:
Topological semigroup, H-closed topological semigroup, absolutely H-closed topological semigroup, topological semilattice, linearly ordered semilattice, H-closed topological semilattice, absolutely H-closed topological semilattice.
Received: 09.04.2007 Revised: 29.05.2007
Citation:
Ivan Chuchman, Oleg Gutik, “On H-closed topological semigroups and semilattices”, Algebra Discrete Math., 2007, no. 1, 13–23
Linking options:
https://www.mathnet.ru/eng/adm184 https://www.mathnet.ru/eng/adm/y2007/i1/p13
|
Statistics & downloads: |
Abstract page: | 237 | Full-text PDF : | 149 | References: | 5 | First page: | 1 |
|